Dmitri Vassiliev
Dmitri Vassiliev
Professor, Department of Mathematics, University College London
Verified email at ucl.ac.uk - Homepage
Title
Cited by
Cited by
Year
Microlocal analysis for differential operators: an introduction
A Grigis, J Sjöstrand
Cambridge University Press, 1994
4951994
Existence theorems for trapped modes
DV Evans, M Levitin, D Vassiliev
J Fluid Mech 261, 21-31, 1994
3581994
The asymptotic distribution of eigenvalues of partial differential operators
J Safarov, Y Safarov, D Vassilev
American Mathematical Soc., 1997
3001997
Complex resonances in acoustic waveguides
A Aslanyan, L Parnovski, D Vassiliev
The Quarterly Journal of Mechanics and Applied Mathematics 53 (3), 429-447, 2000
1092000
Spectral asymptotics, renewal theorem, and the Berry conjecture for a class of fractals
M Levitin, D Vassiliev
Proceedings of the London Mathematical Society 3 (1), 188-214, 1996
931996
Edge resonance in an elastic semi-strip
I Roitberg, D Vassiliev, T Weidl
The Quarterly Journal of Mechanics and Applied Mathematics 51 (1), 1-14, 1998
791998
An example of a two-term asymptotics for the “counting function” of a fractal drum
J Fleckinger-Pellé, DG Vassiliev
Transactions of the American Mathematical Society 337 (1), 99-116, 1993
641993
Pseudoinstantons in metric-affine field theory
D Vassiliev
General Relativity and Gravitation 34 (8), 1239-1265, 2002
532002
Torsion waves in metric-affine field theory
AD King, D Vassiliev
Classical and Quantum Gravity 18 (12), 2317, 2001
522001
PP-waves with torsion and metric-affine gravity
V Pasic, D Vassiliev
Classical and Quantum Gravity 22 (19), 3961, 2005
492005
Quadratic metric‐affine gravity
D Vassiliev
Annalen der Physik 14 (4), 231-252, 2005
492005
On spectral pollution in the finite element approximation of thin elastic “membrane” shells
J Rappaz, JS Hubert, ES Palencia, D Vassiliev
Numerische Mathematik 75 (4), 473-500, 1997
431997
Heat equation on the triadic von Koch snowflake: asymptotic and numerical analysis
J Fleckinger, M Levitin, D Vassiliev
Proceedings of the London Mathematical Society 3 (2), 372-396, 1995
411995
Asymptotic behavior of the spectrum of a boundary value problem
DG Vasil'ev
Trudy Moskovskogo Matematicheskogo Obshchestva 49, 167-237, 1986
371986
Two-term asymptotics of the spectrum of a boundary-value problem under an interior reflection of general form
DG Vasil'ev
Functional Analysis and Its Applications 18 (4), 267-277, 1984
351984
On global representation of Lagrangian distributions and solutions of hyperbolic equations
A Laptev, Y Safarov, D Vassiliev
Communications on Pure and Applied Mathematics 47 (11), 1411-1456, 1994
331994
Trapped modes in a waveguide with a long obstacle
NSA Khallaf, L Parnovski, D Vassiliev
J Fluid Mech 403, 251-261, 2000
232000
Branching Hamiltonian billiards
DG Vasil'ev, YG Safarov
Doklady Akademii Nauk 301 (2), 271-275, 1988
231988
Two-term asymptotic behavior of the spectrum of a boundary value problem in the case of a piecewise smooth boundary
DG Vasil'ev
Doklady Akademii Nauk 286 (5), 1043-1046, 1986
221986
Teleparallel model for the neutrino
D Vassiliev
Physical Review D 75 (2), 025006, 2007
202007
The system can't perform the operation now. Try again later.
Articles 1–20